# SDR SWIA201025024

- Difficulty date: October 11, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 21,120 hours, 17,979 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 PRESSURE BULKHEAD CRACKED AT RIGHT SIDE.  (C-CHECK)  REPAIR PER REO.
